Couldn't find what you looking for?

TRY OUR SEARCH!

Thanks for your reply. I am thrilled that you are improving!!! I do understand about writing into this site, as it does bring it all up again for you, I get that.Sometimes just thinking about "it" can trigger "it". So don't worry if you don't feel like writing, just want you to know that I'm here and sending you love and support. Hang in there!

Reply

Loading...

Thank you again :)
Reply

Loading...

Thank you all for all of the comments! I have severe allergies and sinus infections that just randomly hit me at times throughout the year! Horrible experience each time! I was prescribed flonase 3 days ago and the first night I experienced some insomnia and some delusional things while sleeping. The second and third night was even worse. Ridiculous insomnia each night and I was completely wired! Even in my classes I was extremely attentive (which is not a bad thing, but it was much more than usual for me). It was literally keeping me awake from night until morning! I thought I was going crazy until I started to research it! I also experienced some random sadness and emotions and as I have read above, I am not a lone! It's crazy what one spray of an allergy med in the a.m. and p.m. can do to you! Thanks for the other suggestions!
Reply

Loading...

First night on Flonase, I feel like c**p. Way worse then if I did not use it. I live in California and have allergies from our early spring. After using the Flonase my throat feels sore, I am sneezing and my head is pounding, taking it back to Target for credit, this is horrible nasty stuff.
Reply

Loading...

How are you doing now? Better?
Reply

Loading...

I was on it for 4 days and was suddenly hit with anxiety and a general feeling of depression at the fourth day. It lasted for almost a month after that with a very rapid heartbeat. An awful experience, the worst thing ever.
Reply

Loading...

I feel validated by this thread. Last year, after trying to take Flonase again for allergic rhinitis, I started having heart attack symptoms and the doctor's office said there was no way the medication was causing my symptoms. I went to ER, had full work up, and guess what? No heart attack. I have since added Flonase to my list of medications to which I am allergic. BTW, I already suffer from panic disorder, and have it completely under control otherwise.
Reply

Loading...

My doctor also refused to believe the medication could cause this, but not the pharmacist! But then I find my doctor has been wrong so often.
Reply

Loading...

Hello I'm kind of in the same boat. I don't have anxiety but I do get really irritated and angry for no reason. Kind of a roid rage. Sometime just downright pissed. My poor wife has to be patient with me when using it and I'm also a super passive person normally.
Reply

Loading...

Oh my gosh! I've experimented with the same thing. I was thinking oh my I've gone mental with Anxiety. I was fine until I started using the Flonase. It also has dried me up in my throat so bad that I feel like I can't swallow and freaking going to choke it's the craziest feeling. So today I haven't used it and I'm feeling better oh last night I didn't use before bed like I have been and I slept great for 10 hours straight mind have not been sleeping well at all in the past week. I feel normal now knowing I'm not alone here.
Reply

Loading...

Hello! I just wanted to check in with you again. Believe it or not...I am still not 100% myself!! However, I am ALMOST there after 8 months of complete hell. I don't know how I made it. I felt like a hormonal mess crying all the time anxiety night sweats insomnia. Now the only remaining symptoms are vivid dreams, some strange anxious thoughts and depression that will pop up here and there and a general felling of being distant sometimes...which that is what I hate the most. I'll cry maybe once a week just because I will get that distant feeling and I just want to feel like myself all the way again. But that is much better than crying several times a day! I will get there though and defiantly staying away from ALL steroids!! Thank you so much for your support!!
Reply

Loading...

I am relieved and delighted that you are better than last time I heard from you!! It is so encouraging to know that you are still making progress. Thank you for letting me know because I have been thinking about you and wondering how you were. I am so glad that you found the strength to hang in there. It must feel like the improvements are as slow as a glacier inching its way, but you sound so much better than before.

I still feel that I have anxious thoughts now and then that I never would of had before this steroid, but all in all, life is worth living and the worst is over. I sure hope the worst remains over for you as well. I pray you will continue to get better and not give up.
Reply

Loading...

Reading the posts on this forum can be reassuring, just knowing that others have had the same problems can be comforting. I hope have a quick recovery.
Reply

Loading...

i am 14 years old, the story is... I went into my mom and I's medical cabinet and i was looking for a normal nasal spray and i didn't find it. So in the cabinet i found this other nasal spray (i didnt know what it was at the time) and so i sprayed it ONCE (correctly and everything) and i was like ok lets sleep.  the next mourning i felt anxious, didn't feel like eating, was hard to breath, my heart was racing and i felt weak, therefore i told my mom what i used and she obviously got worried and said i would be fine because it was just one spray.  its been about 4 days and i still feel a bit anxious and some of the symptoms and  i want to know how long it will take to feel like my self again.  please reply :)
Reply

Loading...

I know that most experts believe that Flonase doesn't affect anxiety, but it IS a corticosteroid, and certain other steroids have been shown to decrease the effectiveness (one research stated "speed up the clearance") of anti-anxiety medications that reduce the hormone cortisol, which is a potential cause of anxiety. I just recently experienced something after a steroid shot that seems to bear this out. Of course, my circumstances are rather different, but there may be some connection here.

I have an anxiety disorder that is well controlled by low-dose alprazolam. However, a few hours after a corticosteroid injection for severe allergy, my anxiety, blood pressure, and heart rate went through the roof!!! Then looking up drug interactions, I found the research above, and it seemed a logical explanation of what I was experiencing.

By taking one double-dose of alprazolam (which research has proven to reduce cortisol) on the advice of my doctor, my anxiety, blood pressure, and heart-rate levels dropped quickly. Fortunately, I have not had to repeat this increased dosage of alprazolam. My regular dose again keeps my anxiety down as usual. And fortunately, the anti-allergy effect of the steroid shot still seems to be effective.

(NB: I do NOT advise the use of alprazolam or ANY benzodiazepine as a "solution" unless experienced medical practitioners determine that it is the only solution. Benzos can be seriously addictive and easily abused - withdrawal can be dangerous. I had three separate doctors' opinions that it was potentially the most advisable solution to my PTSD-related anxiety - and fortunately, it was - and I have actually been able to gradually decrease my dosage through the years - except once for this steroid shot "crisis".)

Reply

Loading...